Record number :
2509169
Title of article :
A new class of polynomial functions equipped with a parameter
Author/Authors :
Abbasbandy, Saeid Department of Mathematics - Imam Khomeini International University, Qazvin, Iran
Pages :
4
From page :
127
To page :
130
Abstract :
In this study, a new class of polynomial functions although equipped with a parameter is introduced. This class can be employed for computational solution of linear or non-linear functional equations, including ordinary differential equations or integral equations. The extra parameter permits us to obtain more accurate results. In the present paper, a number of numerical examples show the ability of this class of polynomial functions
Keywords :
Lucas polynomials , Bessel polynomials , Boubaker polynomials , Collocation method
Journal title :
Mathematical Sciences
Serial Year :
2017
Link To Document :
بازگشت